MAUDE Adverse Event Report: I.T.S. GMBH SPIRAL DRILL, CANNULATED, D=1.5MM/D=1.0MM, L=100MM

I.T.S. GMBH SPIRAL DRILL, CANNULATED, D=1.5MM/D=1.0MM, L=100MM
Model Number 61152-100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of the affected lot and including material certificate and hardness test certificate and the affected batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.As soon we receive the affected product back, we will initiate further investigation.The device was used to drill in the p3 base into sclerotic bone for fixation with a hcs screw.Surgery was finalized with a competitors product.The adverse event caused an approx.20 min delay in surgery.
 
Event or Problem Description
It was reported that a cannulated drill broke intra-operatively at p3 base in sclerotic bone.This is report 2/2.

Brand Name
SPIRAL DRILL, CANNULATED, D=1.5MM/D=1.0MM, L=100MM
Common Device Name
SPIRAL DRILL, CANNULATED, D=1.5MM/D=1.0MM, L=100MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key13629956
Report Number3004369035-2022-00334
Device Sequence Number19838299
Product Code HTW
UDI-Device Identifier09120047301128
UDI-Public09120047301128
Combination Product (Y/N)Y
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number61152-100
Device Catalogue Number61152-100
Device Lot Number855/336327
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2022
Initial Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexUnknown